Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bleeding after contraceptive implant. On microgynon. Bleeding not stopped. On cerazette. Cause of continuous bleeding?

Hi, I was given the contraceptive implant which made me bleed continuously. My doctor prescribed microgynon which stopped the bleeding almost instantly and was fantastic. The doctor then took away the tablets for a trial period to see if the bleeding had stopped, which it didn t. When I returned they gave me cerazette which i ve been on for two weeks and is not stopping the bleeding. I have had little explanation to why my body is doing this, please advise me.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Implants cause side effects like intermenstrual/irregular bleeding more than other forms of contraception. Normally it takes a few months of use for the implant to adjust. After that, if the irregularity continues, change in method of contraception is advised.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor